# SDR 20000731SH007

- Difficulty date: July 10, 2000
- Submitted: July 31, 2000
- Operation: General aviation
- Aircraft: N3523Y
- Make and model: Piper PA-31-350
- Aircraft serial: 317952115
- Engine: Lyc TIO540J2BD
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Part number: 403109
- Condition: Cracked
- Location: Attach Flange
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH FLANGE (TURBO END) OF NR 2 ENGINE OUTBOARD EXHAUST CRACKED AND PIPE DISCONNECTED FROM TURBO.  (X)
